# SDR COMA0460483

- Difficulty date: August 23, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 9,866 hours, 8,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27.00 FLOORBEAM CAP CRACKED.  REPAIRED IAW CRJ SRM 51-40-11, 51-45-00, 51-42-10, 51-25-16, 51-41-02.
